# SDR NWAA074266731

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N631NW
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 87,357 hours, 13,202 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURBULENCE INSPECTION FOUND LEFT WING LEADING EDGE RIB WEB CRACKED AT ILES 964.55 BETWEEN ENGINE NR 1 AND ENGINE NR 2.  REPAIRED PER EA 67-21145.
